# SDR ASAA2016021115431

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 35,084 hours, 10,555 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: 3400825010
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 2 ENGINE AFT ACOUSTICAL PANEL, 7-8 O`CLOCK ALF,  FWD CENTER FASTENER WORN THROUGH PANEL.  ACFT GROUNDED.  R & R NR 2 ENGINE AFT ACOUSTICAL PANEL 7-8 O`CLOCK POSITION REF AMM 72-23-02.
